Calculus of operator functions

Bhatia, Rajendra (2007) Calculus of operator functions Proceedings of the International Congress of Chinese Mathematicians, 2 (1-4). pp. 1-13.

Full text not available from this repository.


We discuss various techniques for obtaining bounds for the variation ||f(A)−(B)|| for functions f(A) whose arguments are Hilbert space operators.

Item Type:Article
Source:Copyright of this article belongs to Indian Statistical Institute.
Keywords:Linear Operator; Variation; Derivative; Derivation.
ID Code:97494
Deposited On:20 Feb 2013 09:11
Last Modified:25 Feb 2013 10:42

Repository Staff Only: item control page